MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, an unexpected shutdown occurred causing a delay.After 15 minutes of mapping with the advisor hd grid, the system froze and it was not possible to use the mouse or keyboard; no error messages were noted.An attempt to hit ctrl+alt+del did not resolve the issue.The dws attempted to reboot itself without success.Attempts to reboot the dws three times were unsuccessful.The dws was then forced to shut down by pushing the on/off button for five seconds, and all cables connected to the dws were disconnected and reconnected and the study resumed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).The hardware test was able to load successfully, and the memory test was performed, which was successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Memory testing was successful.Based on the investigation, and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains unknown.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20135769
Report Number2184149-2024-00151
Device Sequence Number15315312
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public(01)05415067032171(10)7824899
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7824899
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown